Alert archive / Missouri / Special Weather Statements in 2011
Special Weather Statement, NWS Kansas City, MO
NWS Kansas City, MO issued this special weather statement at May 21, 2011, 7:21 PM CDT for Buchanan County, Platte County, Missouri. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2011, 7:21 PM CDT (00:21 UTC)
- Expired
- May 21, 2011, 7:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Kansas City, MO
Counties Buchanan County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 88 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.4 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1436 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1205 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
024
WWUS83 KEAX 220021
SPSEAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
721 PM CDT SAT MAY 21 2011
KSZ103-MOZ020-021-028-029-220045-
BUCHANAN MO-CLAY MO-CLINTON MO-LEAVENWORTH KS-PLATTE MO-
721 PM CDT SAT MAY 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR PLATTE...SOUTHWESTERN CLINTON...
NORTHWESTERN CLAY...SOUTHERN BUCHANAN AND NORTHEASTERN LEAVENWORTH
COUNTIES UNTIL 745 PM CDT...
AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF RUSHVILLE
TO TRACY TO LEAVENWORTH WITH WINDS UP TO 50 MPH...MOVING NORTHEAST
AT 35 MPH. THIS AREA OF STRONG WINDS ARE NOT ASSOCIATED WITH ANY
THUNDERSTORM.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
PLATTE CITY...GOWER...SMITHVILLE...CAMDEN POINT...TRACY...
DEARBORN...AGENCY...EDGERTON...FERRELVIEW...TRIMBLE...FARLEY...EAST
LEAVENWORTH...FAUCETT...KANSAS CITY INTL ARPT...RIDGELY AND HOOVER.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-435 LOOP FROM MILE MARKERS 27 TO 37.
I-29 BETWEEN MILE MARKERS 12 AND 40.
LAT...LON 3969 9474 3956 9450 3935 9447 3924 9492
3939 9495 3956 9504
TIME...MOT...LOC 0021Z 239DEG 31KT 3957 9488 3944 9477
3931 9488
$$
21What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this special weather statement went out at May 21, 6:22 PM CDT, 59 minutes earlier.
Area forecast discussion, May 21, 6:22 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 622 PM CDT SAT MAY 21 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... CENTER OF THE MIDLEVEL VORTEX AND COLD CORE CONTINUES TO DRIFT NORTH INTO THE DAKOTAS...WITH OBJECTIVE ANALYSIS INDICATING A SECONDARY WAVE AND H5 CAA (AROUND -19C LOBE) PROPAGATING INTO NRN KANSAS ON THE SRN PERIPHERY OF THE CIRCULATION THIS AFTERNOON. THIS WAVE COMBINED WITH WEAK MOISTURE CONVERGENCE AND MORE NOTABLE H8 FRONTOGENESIS AND DIURNAL HEATING SHOULD BECOME SUFFICIENT TO BREACH THE ELEVATED INHIBITION LAYER SAMPLED ON BOTH THE 12Z KTOP AND KOMA SOUNDINGS. VIRTUALLY ALL OPERATIONAL AND HIGH RESOLUTION CONVECTIVE ALLOWING MODELS STRONGLY SUGGEST DEEP CONVECTIVE INITIATION BETWEEN 21Z AND 00Z LATE THIS AFTERNOON IN NRN/ERN KANSAS...AND GIVEN WARM SECTOR ANALYSIS OF WEAKLY CAPPED 2000 J/KG INSTABILITY ALREADY AT 19Z AS WELL AS WV/VISIBLE SATELLITE IMAGE PRESENTATION...HAVE LITTLE DOUBT THAT THIS IS THE CORRECT AVENUE. ALTHOUGH DEEP LAYER BULK SHEAR (0-6KM SHEAR NEAR 30KT) CURRENTLY SITS TOWARDS THE LOWER END OF WOULD BE CONSIDERED SUPPORTIVE FOR SUPERCELLULAR STRUCTURE...VERY STEEP MIDLEVEL LAPSE RATES (H7-H5 DELTA T AOA 8 C/KM) AND LARGE AMOUNTS OF CAPE IN THE -10C TO -30C HAIL GROWTH REGION (BETWEEN 500 AND 1000 J/KG) WOULD SUGGEST SEVERE HAIL WITH ANY PERSISTENT UPDRAFT. ONLY THE LACK OF STRONGER SHEAR AND A WEAKER MIDLEVEL ROTATIONAL COMPONENT TO THE ANTICIPATED STORMS WOULD PRECLUDE A MORE PREVALENT AND LONG LASTING THREAT FOR GIANT HAIL PRODUCTION. IN ADDITION...DCAPE VALUES APPROACHING 1000 J/KG WITH WEAKER SHEAR VALUES WOULD ALSO INDICATE DAMAGING WIND GUSTS LIKELY AS STORMS ORGANIZE AND POSSIBLY BEGIN TO CONGEAL THIS EVENING. BASED ON ALL AVAILABLE TOOLS AND MODEL GUIDANCE...FEEL NORTHEAST KANSAS AND THE NWRN 1/4 OF MISSOURI WOULD BE AT MOST RISK FOR SEVERE WEATHER IN THE NEXT 6-9 HOURS. ANY STORMS SHOULD RAPIDLY PROPAGATE OFF THE TO NORTHEAST OVERNIGHT...POSSIBLY LINGERING ALONG OUTFLOW INTO CNTRL MISSOURI...HOWEVER SUBSIDENCE AND WARMING ALOFT BEHIND THE EJECTING WAVE MAKES THIS A LESS LIKELY SCENARIO. HOWEVER...ANY OUTFLOW OR CONVERGENCE BOUNDARY LEFT OVER WOULD ACT AS THE FOCUS AND TRIGGER FOR RENEWED DEEP CONVECTION SUNDAY AFTERNOON...WITH GOOD MODEL AGREEMENT OF THIS OCCURRING FROM EAST CNTRL KANSAS THROUGH CNTRL MISSOURI. BOTH DEEP LAYER BULK SHEAR AND INSTABILITY PARAMETERS LOOK EVEN MORE IMPRESSIVE SUNDAY THAN TODAY (0-6KM SHEAR AROUND 40KT AND MLCAPES AOA 3500 J/KG)...LEADING TO THE THOUGHT THAT EXTREMELY LARGE HAIL WOULD BE POSSIBLE SHORTLY AFTER CONVECTIVE INITIATION...WITH A TRANSITION TO A LINEAR TYPE SYSTEM PRODUCING VERY STRONG WIND GUSTS AS THE COMPLEX QUICKLY MOVES INTO SRN AND ERN MISSOURI BY THE EVENING. RESIDENCE TIME WITHIN THE CWA BOUNDARY WILL PROBABLY BE TEMPORALLY SHORTLY...THOUGH IMPACTS POTENTIALLY GREATER GIVEN THE SHEAR/INSTABILITY JUXTAPOSITION. IN A SIMILAR DIURNAL CYCLE...SUBSIDENCE AND DRYING BEHIND THE CONVECTIVE SYSTEM SHOULD CLEAR THE FORECAST AREA OF PRECIPITATION SUNDAY NIGHT...ONLY TO HAVE THE NEXT WEAK PERTURBATION EJECT OUT FROM THE SRN PLAINS ACROSS THE LOW LEVEL BOUNDARY MONDAY AFTERNOON. KEPT INHERITED HIGHER CHANCE AND LIKELY POPS FOR THE MONDAY AFTERNOON/EVENING TIME FRAME BASED ON GLOBAL MODEL OUTPUT...HOWEVER AM CONCERNED MESOSCALE INFLUENCES MAY ACTUALLY PUSH THE EFFECTIVE BOUNDARY FARTHER SOUTH THAN COARSER GRID SCALE MODELS CAN RESOLVE. REGARDLESS...MUCH OF THE FORECAST AREA MAY BECOME ENTRENCHED ON THE COOLER SIDE OF THE BOUNDARY BY THIS TIME...LIMITING THE SEVERE THREAT TO SOME EXTENT...BUT INCREASING THE FLOOD THREAT. 21 MEDIUM RANGE (TUESDAY-SATURDAY)... MODELS IN FAIRLY DECENT AGREEMENT WITH SLOW MOVING CLOSED LOW MOVING THROUGH THE REGION DURING THE EARLY PORTIONS OF THE EXTENDED PERIOD WHICH WILL PRODUCE TSRA TUESDAY AND WEDNESDAY OVER THE REGION. SURFACE RIDGING IN THE WAKE OF THIS WAVE WILL DRY THE CWA OUT FOR A FEW DAYS. A FEW OF THE EXTENDED MODELS SHOW SLIGHT PRECIP CHANCES ESPECIALLY FRIDAY NIGHT INTO SATURDAY AS A NORTHERN STREAM WAVE NEARS. HOWEVER CHOSE TO GO DRY FROM THURSDAY ON AS LOW LEVEL MOISTURE VALUES WON'T BE ALL THAT GREAT NOR WILL UPPER FORCING. BAILEY && .AVIATION... FOR THE 00Z TAFS...THUNDERSTORMS DEVELOPING IN KANSAS WILL TRACK NORTHEAST THROUGH NORTHEAST KANSAS AND NORTHWEST MISSOURI OVER THE NEXT FEW HOURS. THE KMKC TERMINAL IN DOWNTOWN KANSAS CITY LOOKS TO HAVE THE LEAST CHANCE OF SEEING ANY CONVECTION AS STORMS LOOK TO BE TRACKING TO THE NORTH OF IT. KMCI WILL HAVE A COUPLE HOUR WINDOW FOR STORMS...BUT THE KSTJ TERMINAL WILL SEE THE POTENTIAL FOR STORMS LAST THROUGH AT LEAST 03Z TO 04Z. AFTER THE STORMS PUSH TO THE NORTH AND EAST THIS EVENING...SKIES SHOULD CLEAR OF ANY OPERATIONALLY SIGNIFICANT CLOUD COVER...AND SOUTHERLY WINDS WILL THEN PERSIST THROUGH THE OVERNIGHT HOURS INTO SUNDAY MORNING. ANOTHER ROUND OF CONVECTION IS POSSIBLE IN MISSOURI SUNDAY AFTERNOON...BUT AT THIS TIME THE STORMS ARE EXPECTED TO INITIATE EAST OF ALL THE TERMINALS. CUTTER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, May 21, 1:00 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT SAT MAY 21 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-221215- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 100 PM CDT SAT MAY 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP IN EASTERN KANSAS LATE THIS AFTERNOON...AND MOVE ACROSS PARTS OF THE OUTLOOK AREA THROUGH THIS EVENING. SOME OF THESE STORMS MAY BECOME SEVERE...WITH THE GREATEST THREATS BEING DAMAGING WINDS AND VERY LARGE HAIL. AREAS AT GREATEST RISK WOULD GENERALLY BE ALONG AND NORTH OF THE MISSOURI RIVER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY AS WARM...MOIST AND MODERATELY UNSTABLE AIR REMAINS IN PLACE AHEAD OF A DEEP STORM SYSTEM. THERE WILL BE A THREAT FOR SEVERE WEATHER DURING THE AFTERNOON AND EVENING HOURS ON SUNDAY AND MONDAY...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS WITH ANY OF THESE STORMS. LOCATIONS ALONG AND SOUTH OF THE MISSOURI RIVER WILL HAVE THE GREATER RISK OF SEVERE WEATHER BOTH SUNDAY AND MONDAY. ANOTHER WEATHER SYSTEM WILL MOVE ACROSS THE CENTRAL ROCKIES ON TUESDAY AND WEDNESDAY...AND BRING ADDITIONAL ROUNDS OF THUNDERSTORMS TO THE REGION. AT THIS TIME...THE THREAT FOR SEVERE WEATHER IS LOW ON TUESDAY AND WEDNESDAY. ALTHOUGH PRECIPITATION EVENTS WILL BE SCATTERED AND NOT CONTINUOUS FOR THE NEXT SEVERAL DAYS...LOCALLY HEAVY RAINFALL...ESPECIALLY IN THUNDERSTORMS...WILL LIKELY DEVELOP AS DEEPER MOISTURE INCREASES. TOTAL RAINFALL ACCUMULATIONS THROUGH THE MIDDLE OF NEXT WEEK MAY EXCEED SEVERAL INCHES IN SOME LOCATIONS ACROSS THE OUTLOOK AREA. THIS WILL INCREASE THE THREAT FOR LOCALIZED FLASH FLOODING...AND WILL LIKELY PUSH SOME STREAMS AND RIVERS INTO FLOOD THROUGH THIS WEEKEND AND INTO THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN PORTIONS OF THE OUTLOOK AREA DURING THE LATE AFTERNOON AND EVENING HOURS TODAY...AS WELL AS SUNDAY AND MONDAY. 21
In the hours before
Local storm report, May 21, 6:52 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
652 PM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL HIGHLAND 39.86N 95.27W
05/21/2011 M2.75 INCH DONIPHAN KS EMERGENCY MNGR
&&
MDUXLocal storm report, May 21, 6:57 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
657 PM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 2 E WATSON 40.48N 95.58W
05/21/2011 M0.75 INCH ATCHISON MO TRAINED SPOTTER
DIME AND PENNY SIZED HAIL REPORTED BY TRAINED SPOTTER 2
MILES EAST OF WATSON
&&
KBRONISLocal storm report, May 21, 7:06 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
706 PM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM TORNADO 4 N HIGHLAND 39.92N 95.27W
05/21/2011 DONIPHAN KS STORM CHASER
&&
CUTTERLocal storm report, May 21, 7:14 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
714 PM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM HAIL AGENCY 39.66N 94.75W
05/21/2011 M0.88 INCH BUCHANAN MO TRAINED SPOTTER
&&
MDUXLocal storm report, May 21, 7:16 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
716 PM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL AGENCY 39.66N 94.75W
05/21/2011 M1.00 INCH BUCHANAN MO TRAINED SPOTTER
&&
MDUXSpecial weather statement, May 21, 7:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
721 PM CDT SAT MAY 21 2011
KSZ103-MOZ020-021-028-029-220045-
BUCHANAN MO-CLAY MO-CLINTON MO-LEAVENWORTH KS-PLATTE MO-
721 PM CDT SAT MAY 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR PLATTE...SOUTHWESTERN CLINTON...
NORTHWESTERN CLAY...SOUTHERN BUCHANAN AND NORTHEASTERN LEAVENWORTH
COUNTIES UNTIL 745 PM CDT...
AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF RUSHVILLE
TO TRACY TO LEAVENWORTH WITH WINDS UP TO 50 MPH...MOVING NORTHEAST
AT 35 MPH. THIS AREA OF STRONG WINDS ARE NOT ASSOCIATED WITH ANY
THUNDERSTORM.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
PLATTE CITY...GOWER...SMITHVILLE...CAMDEN POINT...TRACY...
DEARBORN...AGENCY...EDGERTON...FERRELVIEW...TRIMBLE...FARLEY...EAST
LEAVENWORTH...FAUCETT...KANSAS CITY INTL ARPT...RIDGELY AND HOOVER.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-435 LOOP FROM MILE MARKERS 27 TO 37.
I-29 BETWEEN MILE MARKERS 12 AND 40.
LAT...LON 3969 9474 3956 9450 3935 9447 3924 9492
3939 9495 3956 9504
TIME...MOT...LOC 0021Z 239DEG 31KT 3957 9488 3944 9477
3931 9488
21The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:03 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clinton, DeKalb, Platte | 27 min |
| May 21, 7:15 PM CDT | Tornado Warning | EAX | Andrew, Holt | 30 min |
| May 21, 7:27 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clinton, DeKalb, Gentry, Platte | 33 min |
| May 21, 7:29 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 31 min |
| May 21, 7:41 PM CDT | Tornado Warning | EAX | Andrew, DeKalb, Gentry, Nodaway | 34 min |
| May 21, 7:46 PM CDT | Special Weather Statement | EAX | Holt | 29 min |
| May 21, 7:50 PM CDT | Special Weather Statement | EAX | Worth | 40 min |
| May 21, 7:55 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Daviess, DeKalb | 35 min |
| May 21, 8:02 PM CDT | Special Weather Statement | EAX | Nodaway | 28 min |
| May 21, 8:07 PM CDT | Tornado Warning | EAX | Andrew, Daviess, Gentry, Harrison, Nodaway | 23 min |
| May 21, 8:08 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 22 min |
| May 21, 8:19 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Worth | 26 min |
| May 21, 8:26 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Daviess, DeKalb, Livingston | 34 min |
| May 21, 8:29 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton, DeKalb, Platte | 36 min |
| May 21, 8:34 PM CDT | Special Weather Statement | EAX | Holt | 26 min |
| May 21, 8:38 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 37 min |
| May 21, 8:46 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 29 min |
| May 21, 8:54 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 36 min |
| May 21, 9:07 PM CDT | Special Weather Statement | EAX | Mercer, Putnam | 38 min |
| May 21, 9:13 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 32 min |
| May 21, 9:15 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton, DeKalb | 45 min |
| May 21, 9:23 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 37 min |
| May 21, 9:23 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Livingston, Mercer, Putnam, Sullivan | 37 min |
| May 21, 9:38 PM CDT | Areal Flood Advisory | EAX | Buchanan, Platte | 4 hr |
| May 21, 9:44 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, DeKalb | 31 min |
| May 21, 9:44 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 35 min |
| May 21, 10:01 PM CDT | Special Weather Statement | EAX | Putnam, Schuyler, Sullivan | 44 min |
| May 21, 10:09 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Mercer, Sullivan | 17 min |
| May 21, 10:11 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 21 min |
| May 21, 10:15 PM CDT | Special Weather Statement | EAX | Clinton | 30 min |
| May 21, 10:35 PM CDT | Special Weather Statement | EAX | Clay | 25 min |
| May 21, 10:51 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton | 24 min |
| May 21, 11:17 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 28 min |
| May 21, 11:26 PM CDT | Special Weather Statement | EAX | Livingston | 49 min |
| May 21, 11:41 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 34 min |
| May 22, 1:25 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Macon, Randolph, Saline | 33 min |
| May 22, 2:08 AM CDT | Special Weather Statement | EAX | Macon | 52 min |
| May 22, 2:17 AM CDT | Special Weather Statement | EAX | Macon | 43 min |
| May 22, 4:04 AM CDT | River Flood Warning | EAX | Buchanan, Platte | 126 days |
| May 22, 1:30 PM CDT | Special Weather Statement | EAX | Caldwell | 45 min |
| May 22, 1:42 PM CDT | Special Weather Statement | EAX | Ray | 48 min |
| May 22, 2:16 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray | 29 min |
| May 22, 2:40 PM CDT | Special Weather Statement | EAX | Lafayette | 35 min |
| May 22, 2:43 PM CDT | Special Weather Statement | EAX | Sullivan | 32 min |
| May 22, 2:44 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray | 46 min |
| May 22, 3:02 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette | 28 min |
| May 22, 3:09 PM CDT | Tornado Warning | EAX | Carroll, Lafayette | 36 min |
| May 22, 3:14 PM CDT | Special Weather Statement | EAX | Carroll | 46 min |
| May 22, 3:41 PM CDT | Special Weather Statement | EAX | Schuyler | 49 min |
| May 22, 3:44 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette | 31 min |
| May 22, 3:45 PM CDT | Tornado Warning | EAX | Carroll, Lafayette, Saline | 30 min |
| May 22, 4:03 PM CDT | Tornado Warning | EAX | Lafayette, Saline | 27 min |
| May 22, 4:05 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 25 min |
| May 22, 4:12 PM CDT | Tornado Warning | EAX | Carroll, Saline | 18 min |
| May 22, 4:24 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 36 min |
| May 22, 4:29 PM CDT | Special Weather Statement | EAX | Chariton | 46 min |
| May 22, 4:30 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Saline | 30 min |
| May 22, 4:38 PM CDT | Special Weather Statement | EAX | Cooper | 52 min |
| May 22, 4:44 PM CDT | Tornado Warning | EAX | Chariton, Howard, Saline | 31 min |
| May 22, 4:59 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 31 min |
| May 22, 5:03 PM CDT | Tornado Warning | EAX | Henry | 27 min |
| May 22, 5:07 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 23 min |
| May 22, 5:15 PM CDT | Tornado Warning | EAX | Chariton, Howard, Randolph | 45 min |
| May 22, 5:16 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 29 min |
| May 22, 5:20 PM CDT | Special Weather Statement | EAX | Pettis | 40 min |
| May 22, 5:29 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 46 min |
| May 22, 5:34 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 12 min |
| May 22, 5:45 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 30 min |
| May 22, 5:56 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Saline | 34 min |
| May 22, 6:00 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Randolph | 30 min |
| May 22, 6:15 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 13 min |
| May 21, 7:34 PM CDT | Tornado Warning | EAX | Atchison, Leavenworth | 41 min |
| May 21, 8:01 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 44 min |
| May 21, 8:12 PM CDT | Tornado Warning | EAX | Leavenworth | 33 min |
| May 21, 9:34 PM CDT | Special Weather Statement | EAX | Atchison | 26 min |
| May 21, 9:50 PM CDT | Severe Thunderstorm Warning | EAX | Leavenworth | 25 min |
| May 21, 10:54 PM CDT | Tornado Warning | EAX | Johnson, Miami | 51 min |
| May 21, 11:29 PM CDT | Tornado Warning | EAX | Miami | 31 min |
| May 22, 1:27 AM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 32 hr |
| May 22, 3:23 PM CDT | Special Weather Statement | EAX | Linn | 37 min |
Nearby
Special Weather Statements in Missouri, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.